# SDR CALA0300078

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 19,647 hours, 2,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 1979
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN R/H FUSELAGE SKIN AT STA 1979, S28R. THE SKIN WAS REPAIRED IAW SRM 53-00-01, REPAIR 4, FIGURE 202.
